# SDR CA120201005

- Difficulty date: February 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston
- Part number: 41012001
- Condition: Worn
- Location: M/R Servo
- Part time: 13,216 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PLASMA COATING HAS DETACHED FROM THE HEAD OF THE PISTONS AS FOLLOWS:  PISTON SN AP4-0203, 75 PERCENT OF THE UPPER RING.  PISTON SN AP4-0202, 25 PERCENT OF BOTH RINGS.
